Matrix summability of classes of geometric sequences

Suguna Selvaraj

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Recently Fricke and Fridy [2] introduced the set G of complex number sequences that are dominated by a convergent geometric sequence. In this paper we define a set Gt, for any fixed t satisfying 0 < t < 1, as the set of all the sequences which are dominated by a constant multiple of any sequence {sn} with s < t. We study the matrices which map the set Gt into another similar set Gw as well as mapping into the set G. The characterizations of such matrices are established in terms of their rows and columns. Also, several classes of well-known summability methods are investigated as mappings on Gt or into Gt.

Original languageEnglish (US)
Pages (from-to)719-732
Number of pages14
JournalRocky Mountain Journal of Mathematics
Volume22
Issue number2
DOIs
StatePublished - 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Matrix summability of classes of geometric sequences'. Together they form a unique fingerprint.

Cite this